# SDR UIEA2025050800590

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 49,192 hours, 8,154 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 4 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 VC FLAP BULLNOSE FOUND EROSION.( PERFORMED REPAIR AT EROSION AREA IAW  SRM 51-70-04 REPAIR 5 REV 45. NO FURTHER DEFECTS NOTED.  )
